# SDR SWAA2024043079815

- Difficulty date: April 27, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N8859Q
- Make and model: Boeing 737-8
- Aircraft serial: 42657
- Aircraft time: 3,622 hours, 2,084 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #1 FWD FLAP SUPPORT FAIRING INBOARD SIDE HAS A 2.6' LONG CRACK; 12' FROM FWD EDGE AND 4' FROM TOP SURFACE LEFT WING #1 FWD FLAP SUPPORT FAIRING INBOARD SIDE HAS A 2.6' LONG CRACK 12' FROM FWD EDGE AND 4' FROM TOP SURFACE<[01] PERFORMED REPAIR ON #1 LH SIDE FWD FLAP FAIRING SKIN; ZONE 2 IAW EA 24-157-01134 AND SRM 57-53-70-2R-1 REPAIR 1.
